# SDR C2XA02IA079

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A10955
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 4172, AFTER TAKEOFF LD/AIR GROUND FAIL MESSAGE AND THRUST REV DISAGREE MESSAGE APPEARED EICAS AND REMAINED ON ENTIRE FLIGHT QRH'S COMPLETED.  NO SPEED BRAKES IN FLIGHT.  NORMAL LANDING OCCURRED AT IAH.  MAINTENANCE FOUND THAT THE LEFT GEAR WEIGHT ON WHEELS PROX SWITCH FOR LEFT MLG STRUT CRACKED AND BENT.  MAINTENANCE REMOVED AND REPLACED THE PROX SWITCH ON LEFT MLG IAW EMB 145 M/M 32-63-01, NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
